REGISTRATION OPEN FOR MD/MS & MDS PROGRAMMES Apply Now

Admissions Open Apply now

icon

Dr. Nidhi Sahni

Assistant Professor, Mathematics

nidhi.sahni@sharda.ac.in

About

 She did M. Sc. and Ph.D.in mathematics from DDU Gorakhpur University Gorakhpur.  Her area of research is special functions and she has worked as a junior research fellow in a major research project during Ph.D.  She is associated with Sharda University since September 2014 and has a total of 7.5 years of teaching experience after Ph. D.

Experience
  • 7.5 Years
Qualification
  • Ph.D.
  • M.Sc.
Award & Recognition

  • Life member of Indian Society of Mathematics and Mathematical Sciences (ISMAMS) Gorakhpur.
  • Annual member of "Ramanujan Society of Mathematics and Mathematical Sciences (RSMAMS)", Annual (ordinary) membership no. is RSMAMS/09-2019/10. 2019-20.

Research

  • R Y Denis , S N Singh , S P Singh , Nidhi Sahni, A note on cubic theta functions and their representation , South East Asian Journal of Math.& Math Sc. Vol.7 No.3 (2009), 71-85. Print ISSN no. 0972-7752, Online ISSN no. 2582-0850.
  • Nidhi Sahni, On certain product theorems involving basic hypergeometric functions, Journal of Indian Acad. of Math Vol 33 No 2 ( 2011 ) pp 761- 775. ISSN no. 0970-5120.
  • R Y Denis, S N Singh , S P Singh, Nidhi Sahni , Application of Baileys pair to q- identities, Bull. Cal. Math Soc. Vol. 103, No. 5 , 403 -412 ( 2011 ) ISSN no. 0008-0659
  • Nidhi Sahni, On certain transformations involving basic hypergeometric series, South East Asian Journal of Math. & MathSc. Vol 10 , No. 2 ( 2012 ) 53-65 . Print ISSN no. 0972-7752, Online ISSN no. 2582-0850.
  • R Y Denis , S N Singh , S P Singh ,Nidhi Sahni, On certain q- identities and Baileys pair, Bull. Cal. Math Soc. Vol. 106, No.2, 133-142 ( 2014) . ISSN no. 0008-0659
  • Sunil Singh, Nidhi Sahni, On certain continued fraction representation for the ratio of poly-basic hypergeometric series, South East Asian Journal of Math. & Math Sc. Vol 13, No. 1 ( 2017 ) 57-64. Print ISSN no. 0972-7752, Online ISSN no. 2582-0850.
  • Nidhi Sahni, Sunil Singh, On Cayley Orr identities of Special type, accepted for publication in  South East Asian Journal of Math. & Math Sc. Vol 15, No. 3 ( 2019 ) . Print ISSN no. 0972-7752, Online ISSN no. 2582-0850.

Summer Training Programme, Seminar/ Workshops Attended:

  1. Attended 30-day DST sponsored SERC School (from 16th May 2011 to 14th June 2011), on “Development and Transformation theory of ordinary and basic hyper geometric series”, organized by Indian Society of Mathematics and Mathematical Sciences (ISMAMS) in Gorakhpur.
  2. Attended 5 days National level Short Term Training Programme (STTP) on “ Mathematical modelling, Optimization, Fractional Calculus, and their computations in Engineering and Sciences ( MMOFCCES-2016)” organised by NIT Surat, during 21June-25 June 2016.
  3. Attended a 4 week Orientation Programme  “OR – 95” sponsored by UGC organised by Centre for Professional Development in Higher Education (CPDHE), University of Delhi during 27th  November to 24th  December 2018.
  4. Attended 5 days Faculty Development Programme (FDP) on “MOOCs and e-content development” organised by Internal Quality Assurance cell (IQAC) Deen Dayal Upadhyaya college (University of Delhi), jointly with SWAYAM (MHRD) and CEC(UGC) during 13th to 17th July 2019.

Certifications

MOOC Courses done :

  • Introduction to Complex Analysis ( Coursera )
  • Introduction to Mathematical Thinking ( Coursera )
  • Modern Algebra ( Swayam )

Area of Interest

  • Special functions
  • Basic hypergeometric functions
  • Q-series
  • Continued fractions